MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; AUTOMATED EXTERNAL DEFIBRILLATOR

DEFIBTECH, L.L.C. LIFELINE; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number DDU-2400
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The distributor reported that their customer reported that their aed would not turn on.The aed was sent to the distributor, who attempted to turn on the device, but the battery pack was depleted and the aed would not power on.The maintenance schedule is not reported.Analysis of the log files found that the aed displayed 'no pad warning' multiple times.The device was unpowered for long periods of time.The customer's failure to promptly address red asi warnings reduced battery life expectancy.The customer was instructed that pads within their expiration date should always be attached.The aed should not flash red or beep.A replacement battery pack was inserted and the aed functioned as designed; aed is ok to remain in service, the customer should continue to monitor the device status.The ifu states: improper maintenance can cause the defibtech ddu series aeds not to function as designed.Maintain the aed only as described in the user manual and operating guide.The aed contains no user-serviceable parts- do not take the unit apart.Follow all battery pack labeling instructions.Do not install battery packs after the expiration date.Follow all defibrillation pad label instructions.Use defibrillation pads prior to their expiration date.The available information does not reasonably suggest that the device did not perform as intended or failed to meet product specifications.This device is used for treatment, not diagnosis.Should additional information become available a follow-up mdr shall be submitted.
 
Event or Problem Description
The distributor reported that their customer reported that their aed would not turn on.The aed was sent to the distributor, who attempted to turn on the device, but the battery pack was depleted and the aed would not power on.The reported event did not occur during patient use.

Brand Name
LIFELINE
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford CT 06405
Manufacturer Contact
ian white
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key19488739
Report Number3003521780-2024-00591
Device Sequence Number7024957
Product Code MKJ
UDI-Device Identifier10815098020277
UDI-Public10815098020277
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K121853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDDU-2400
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2024
Initial Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown